# SDR UPS99231135

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65C1576443
- Condition: Crack
- Location: 24-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACK IN VERTICAL BEAM AT BS 1183, LB 18.5, WL 275.  REMOVED DAMAGE AND REPAIRED PER UPS EO B727-5310-7267 APPX B.
